# SDR FDEA201005041432

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED (APPROX 3 INCH) - SEAT TRACK STA635, X =27.5 AT MAIN DECK CARGO FLOOR.  REPAIRED BY SECTIONAL REPLACEMENT FROM STA 625 TO STA 665 X= 27.5 IAW SRM 53-00-52, FIG 201 REPAIR 1, REV 43. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
